# SDR R61A201308030689

- Difficulty date: July 7, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 8,977 hours, 8,693 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 85307790101
- Condition: Corroded
- Location: Lav Service
- Part time: 8,977 hours, 8,693 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK.  LAVATORY SERVICE DOOR HAS EVIDENCE OF CORROSION.  FABRICATED NEW SERVICE DOOR DOUBLER AND SERVICE DOOR IAW DWG 85307797 AND SRM 51-42-05.
